On the upper bound in the large deviation principle for sums of random vectors
A. A. Mogul'skiĭab
a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
We consider the random walk generated by a sequence of independent identically distributed random vectors. The known upper bound for normalized sums in the large deviation principle was established under the assumption that the Laplace–Stieltjes transform of the distribution of the walk jumps exists in a neighborhood of zero. In the present article, we prove that, for a two-dimensional random walk, this bound holds without any additional assumptions.
large deviation principle, upper bound in the large deviation principle, deviation function, Cramér's condition.
PDF file (243 kB)
Siberian Advances in Mathematics, 2014, 24:2, 140–152
A. A. Mogul'skiǐ, “On the upper bound in the large deviation principle for sums of random vectors”, Mat. Tr., 16:1 (2013), 121–140; Siberian Adv. Math., 24:2 (2014), 140–152
Citation in format AMSBIB
\paper On the upper bound in the large deviation principle for sums of random vectors
\jour Mat. Tr.
\jour Siberian Adv. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|